# SDR DL72S971688

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MIDFLAP BN242 WAS FOUND WITH A CRACK IN THE AFT CHORD 41 FROM OB END OF FLAP DURING SHOP INSPECTION.  THIS CONDITION WAS REPAIRED BY STOP DRILLING CRACK AND INSTALLING A DOUBLER PER 727 MM 57-52-0.
